# SDR 045745

- Difficulty date: December 9, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N5YV
- Make and model: Beech 1900D
- Aircraft serial: UE5
- Aircraft time: 24,093 hours, 36,473 cycles
- Engine: Pwa PT6*
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Condition: Inoperative
- Location: Autofeather Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF ROLL ON FLIGHT ABOUT 80 KILOMETERS OUT, THE AUTOFEATHER ON AND REPEATER LIGHTS WENT OUT. THIS INDICATED THAT THE AUTOFEATHER WAS NOT ARMED. THE FLIGHT CREW ABORTED THE TAKE OFF AND RETURNED TO THE GATE WITH NO FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE AUTOFEATHER THROTTLE SWITCHES AND DID A SYSTEM CHECK. NO PARTS WERE USED.
